MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HAV II; HEPATITIS A TEST

ROCHE DIAGNOSTICS ELECSYS ANTI-HAV II; HEPATITIS A TEST
Model Number ANTI-HAV II
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys anti-hav assay and elecsys anti-hav igm results for 1 patient sample on a cobas e 801 analytical unit.This medwatch will cover elecsys anti-hav.Refer to medwatch with a1 patient identifier (b)(6) for information on the elecsys anti-hav igm results.The initial anti-hav result was 0.21 coi, interpreted as positive.The initial anti-hav igm was 7.44 coi, interpreted as positive.The dates of testing were requested but not provided.The results were reported outside of the laboratory.The sample was sent for elisa testing.On (b)(6) 2023, the anti-hav igm elisa result was negative.On (b)(6) 2023, the anti-hav elisa result was negative.The manufacturer of the elisa tests was not provided.The analyzer serial number is (b)(6).
 
Additional Manufacturer Narrative
The patient sample was provided for investigation.The customer¿s positive a-hav ii and a-hav igm results could be reproduced.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation determined that the results reported by the customer could be reproduced and that the sample result is considered to be true reactive.The discrepancy of the results with elisa testing may be consistent with a patient with an early hepatitis a infection.The investigation did not identify a product problem.The root cause of the event could not be determined.

Brand Name
ELECSYS ANTI-HAV II
Common Device Name
HEPATITIS A TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17046151
Report Number1823260-2023-01809
Device Sequence Number14713530
Product Code LOL
UDI-Device Identifier07613336129715
UDI-Public07613336129715
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K190428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberANTI-HAV II
Device Catalogue Number08086664190
Device Lot Number62571702
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2023
Supplement Date Received by Manufacturer06/16/2023
07/17/2023
Initial Report FDA Received Date06/02/2023
Supplement Report FDA Received Date07/13/2023
07/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale